# SDR A6WA200640269

- Difficulty date: June 28, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, IDG NR 2 CAS MESSAGE FOLLOWED BY `GEN NR 2 OFF` CAUTION MESSAGE.  ABORTED TAKEOFF AT 60 KNOTS AND COMPLIED WITH QRH.  GEN RN 2 RESET.  FOUND IDG NR 2 OIL QUANTITY LOW.  RESERVICED IAW AMM 12-13-24.  ENGINE RUN OPS CHECK GOOD AT THIS TIME.  ABORTED TAKEOFF AIRSPEED WITH LIMITS.  (M)
